# SDR YENA20141209273

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 24,614 hours, 15,263 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10139525
- Part serial: 2010110066
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,660 hours, 6,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO BLEED 2 FAILED INFLIGHT WITH BLEED 1 ON MEL. R & R NR 2 ENG NAPRSOV VALVE IAW AMM 36-11-03.  FAILURE SUSPECTED OVERLOAD ON SINGLE BLEED OPERATION.  OPS CHECK GOOD.
